# SDR FDEA201011144354

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 451N5700101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT AND LT CARGO NET TIE-DOWN FITTINGS AT STA 623 FOUND WITH   CORROSION.  CORRODED TIE-DOWN FITTINGS R & R IAW SRM 51-40-02 REV 101.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
